# SDR QXEA2021042800199

- Difficulty date: April 27, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 44,208 hours, 46,488 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 956A15B662368
- Condition: Inoperative
- Location: Autofeather
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/F DID NOT ARM AFTER ADDING POWER FOR TAKEOFF. TAKEOFF ABORTED AROUND 60 KNOTS. REMOVED FROM SERVICE. NO FAULTS PRESENT IN CDS, FOLLOWED Q400 AMM 61-20-00-710-810 PART A OPS TEST PASSED. REF Q400 MCN 661292-001 ISSUE 1. DUE TO SIG EVENT ENGINE RUN OF THE AUTO- FEATHER OPS CHECK HAS BEEN REQUESTED. FOUND AUTO FEATHER SELECT SWITCH TO NOT LATCH PROPERLY, R&R AUTO FEATHER SELECT SWITCH IAW Q400 AMM 31-10-01-000-802/400-802. OPS TESTS GOOD. PERFORMED OPS TEST OF THE PROP AUTO FEATHER & UPTRIM SYSTEM WITH ENGINES RUNNING IAW Q400 AMM 61-20-0-710-810 OPS TEST GOOD, NO FAULTS IN CDS, NO FAULTS ON ED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
